MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-XST PROFLEXX

FERNO-WASHINGTON, INC. 35-XST PROFLEXX
Model Number 0015790
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges while loading a patient into the ambulance the drop frame allegedly bent when the foot end of the cot was lifted.The operators then chose to have the patient transferred to another stretcher to complete the transfer.No injuries or delay in treatment were reported as a result of the incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician at the complainants site.A visual and functional evaluation wasconducted.The technician found the stretcher to be in proper working order however; the technician found the customer had incorrectly insalled the straps of an accessory to the drop frame.This allowed the drop frame to bend when pressure was applied to the accessory.The ifu provides clear instruction for the proper installation of the accessory.

Brand Name
35-XST PROFLEXX
Common Device Name
35-XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8721964
Report Number1523574-2019-00021
Device Sequence Number16576494
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public00190790000585
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015790
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight64